Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am 25 year old. On September 2017 I went to doctor since I have vomiting and fever. Tests were done. It was found that sgpt, sgot bilirubin was high. Then doctor advised me for a usg where multiple gall stones and enlarged lymph nodes was found. Then surgeon Dr. prescribed me for ct guided fnac. Next treatment was done in manipal hospital by Dr.. Where ct and Biopsy of lymph nodes were done. Result of these shows that I had tb in my lymph nodes. From 29/10/17 I am taking R cinex, Ethambutol, Pyzina and benadon 40. But after 3 months of tb treatment when I went here in mission hospital durgapur on 19/01/18 for a review I found from Dr. that I had tb in my lungs too. He prescribed me many tests like usg, ct scan of whole abdomen, eco cardiograph, endoscopy, colonoscopy. But did not gave me any instructions that how to take the tb medicines after 90 days. Whether to follow the same dose or to reduced it. I am confusion what to do.

1 Doctor Answered
You mean your sgot/sgpt and s. Bilirubin was high even before starting TB drugs. TB drugs are hepato toxic and need close monitoring of liver function if patient is put on TB drugs. Also 4 TB drugs are to be taken for 2 months as intensive phase and then can be reduced to 3 drugs for 4 months ommiting pyzina. In some cases 4 drugs can be given for 3 months if indicated. You can step down to 3 drugs now.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.